| Catalog Number |
202411209 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the sze 2x9 metal backed spacer broke into 2 pieces in surgery.Doctor retrieved all of the pieces of part (b)(4).
Additional Manufacturer Narrative
Examination of the submitted sigma hp uni tib trl sz2 7mm the metal.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.